Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


facial wasting on stavudine
Apr 15, 2010

Dear Sir I am 65 year old I am in medication from more the ten years. Imy medication is sustiva lamivudine + stavudine from the last several monts my face is like 100 years old man I been to my doctor to asch if was possible to have facil filler and is answer was no was not good for me and he suggest to change medication, please what is your opinion please, whar cane of medication you suggest to have also to take this in consideration I am in Asia and medication is not avaible like sustiva we must by from thailand and we cost lots of moeny thank you

Response from Dr. Pierone

Hello and thanks for posting.

The medication in this cocktail that promotes facial thinning is stavudine (d4T, Zerit). If you can find a substitute like tenofovir (Viread) for this medication you may see some improvement in facial appearance.

Good luck!



Previous
Accumlation of Fat on my Belly, neck, and upper body around my breast
Next
Artefill for Lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement